# SDR AALA202309222065

- Difficulty date: August 18, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A320*
- Aircraft serial: 4898
- Aircraft time: 38,537 hours, 15,089 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M22103
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 8,025 hours, 3,503 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE WAS IMPROPERLY PACKED. REPLACED SLIDE ASSEMBLY PER TASK CARD 26C84152006.
